# SDR P5CA9800164

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON MAIN DECK FLOORBEAM UPPER CHORD SURFACE AT BS 1780, LBL 10 TO RBL 10.  REMOVED CORROSION AND TREATED PER BAC SRM 51-10-01.
